期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
Imperfect Trapping in a Random Walk with Both Species Mobile
1
作者 Natalia C. Bustos Miguel A. Ré 《Advances in Pure Mathematics》 2018年第1期141-153,共13页
It is presented here a continuous time random walk model for diffusion mediated reactions with both species mobile. The random walk is carried out over an infinite homogeneouos lattice. They are calculated the probabi... It is presented here a continuous time random walk model for diffusion mediated reactions with both species mobile. The random walk is carried out over an infinite homogeneouos lattice. They are calculated the probability density for the time of reaction of a pair, the reaction rate and the time evolution of the concentration of the majority species. Analytical results are obtained in the Fourier-Laplace transform representation. Known results for a fixed trap are reobtained with appropriate marginal probabilities. It is thus justified Smoluchowski’s original approximation considering the trap at a fixed position and the majority species diffusing with a coefficient sum of the individual coefficients. The results obtained are illustrated by a one dimensional model with bias. 展开更多
关键词 MOBILE TRAP Diffusion Mediated REACTIONS Continuouos Time Random WALK TRAPPING Models
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部